A characterization of parabola
Bull. Korean Math. Soc. 2008 Vol. 45, No. 4, 631-634
Printed December 1, 2008
Yanhua Yu and Huili Liu
Northeastern University
Abstract : In this paper, the parabola will be characterized as the plane curve whose curvature function and support function satisfy a condition, where we define the support function as the distance from origin to the tangent line.
Keywords : parabola, curvature function, support function
MSC numbers : 53A04, 53C21
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd